# SDR CA070917011

- Difficulty date: April 17, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Packing
- Part number: ST3367009
- Condition: Leaking
- Location: Fuel Manifold
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) ST3367-009 PACKINGS SUPPLIED, FOUND LEAKING AT FUEL MANIFOLD.  SUSPECTED UNAPPROVED PARTS - PACKINGS MANUFACTUED / SUPPLIED WITHOUT PMA AUTHORIZATION FROM MFG. ST3367 IS A MFG PROPRIETARY SPECIFICATION. (TC NR 20070917011)
